# SDR FDEA202508071390

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 66,979 hours, 26,121 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Part number: 311N5002143
- Part serial: 000476
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #1 I/B NACELLE STRUT INTERNAL STRUCTURE THRU ACCESS PANEL # 433AL HAS   CORROSION ON THE SKIN  COMPLIED WITH EA # F-5450-T0384076 P1 TITLE: NACELLES/PYLON N0 1 PYLON, INBD PANEL, PP   STA 163, INNER SKIN ASSY, CORROSION REPAIR
